# SDR KCSA202307171079

- Difficulty date: July 17, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26396
- Aircraft time: 102,687 hours, 16,946 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: UNKNOWN
- Condition: Corroded
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON UPPER GATE OF L3 DOOR.
